# SDR DXTA2019120903179

- Difficulty date: December 8, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 2,558 hours, 2,021 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: EPM1124
- Part serial: 03121
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

WINDSHIELD HEAT - DURING OCF FOR ODOR IN COCKPIT AT APPROX 37000 FEET SMOKE STARTED EMANATING FROM GLARE SHIELD. WINDSHIELD OVERHEAT RED CASS MESSAGE WAS DISPLAYED. EMERGENCY DECENT WITH SMOKE EVACUATION CHECKLIST WAS ACCOMPLISHED AND CABIN WAS DUMPED. FLIGHT WAS DIVERTED.  GAINED ACCESS TO LH WINDSHIELD TERM BLOCK, FOUND BURN EVIDENCE ON CLOSEOUT PANEL, MELTED WIRING AND MELTED PLASTIC AT THE AFT PORTION OF THE TERM BLOCK. CONSULTED MCC AND EMBRAER CONTACT CENTER WHO ADVISED ALL LRU ITEMS SHOULD BE REPLACED. REMOVED AND REPLACED RELAYS K0021, K0022, CIRCUIT BREAKERS CB0111 AND CB0113, WINDSHIELD HEAT CONTROLLER AND LH WINDSHIELD. PERFORMED PRESSURIZATION CHECK WITH NO LEAKS, WINDSHIELD HEATING SYSTEM OPS CHECKS OKAY. REPACKED AND STOWED PAX AND CREW OXYGEN MASKS, REPLACED O2 BOTTLE WITH NEW, PERFORMED LEAK CHECK OKAY.
